# SDR SCNA20141124186

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 47,613 hours, 16,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY HAS EVIDENCE OF CORROSION ON UNDERSIDE SURFACE OF FLOOR AND AFT WALL.  BONDED PERMANENT REPAIRS TO LEFT AFT LAV, AFT INBD & OTBD, FWD INBD MOUNT BLOCKS AND AFT DOOR CELL REPAIR.
